Alert archive / Texas / High Wind Warnings in 2018
High Wind Warning 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Apr 4, 2018, 3:36 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 3:36 AM CDT (08:36 UTC)
- Expired
- Apr 4, 2018, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted.
072 WWUS74 KMAF 040836 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 336 AM CDT Wed Apr 4 2018 ...High Wind Warning For Guadalupe Pass This Morning... .A strong cold front pushing through the Guadalupe Mountains this morning has resulted in high wind conditions at Guadalupe Pass. This high wind will continue the rest of the night and slowly decrease after sunrise as the pressure gradient relaxes. TXZ258-041500- /O.NEW.KMAF.HW.W.0014.180404T0836Z-180404T1500Z/ Guadalupe Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 236 AM MDT Wed Apr 4 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MDT THIS MORNING... The National Weather Service in Midland/Odessa has issued a High Wind Warning, which is in effect until 9 AM MDT this morning. * TIMING...This Morning. * WINDS...Northeast 40 to 50 mph with gusts to 60 mph. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 4, 12:21 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 4, 12:21 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1221 AM CDT Wed Apr 4 2018 .AVIATION... 06Z TAF issuance Breezy conditions continue behind the front through the morning, but VFR will prevail. Winds veer to the southeast through the day around 15 kts. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 66 49 85 58 / 0 0 0 0 Carlsbad 68 47 86 58 / 0 0 0 0 Dryden 68 50 84 58 / 0 0 0 0 Fort Stockton 69 51 89 61 / 0 0 0 0 Guadalupe Pass 64 53 76 57 / 0 0 0 0 Hobbs 64 45 83 53 / 0 0 0 0 Marfa 70 45 81 52 / 0 0 0 0 Midland Intl Airport 67 49 85 57 / 0 0 0 0 Odessa 67 49 85 56 / 0 0 0 0 Wink 69 48 89 57 / 0 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 29
Hazardous weather outlook, Apr 3, 10:10 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 1010 PM CDT Tue Apr 3 2018 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-050315- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 1010 PM CDT Tue Apr 3 2018 /910 PM MDT Tue Apr 3 2018/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
Nearby
High Wind Warnings in Texas, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.